Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1953 Publikationen

2004 | Monographie | Veröffentlicht | PUB-ID: 2936828
Lewandowski, S. (2004). Sexualität in den Zeiten funktionaler Differenzierung. Eine systemtheoretische Analyse. Bielefeld: Transcript.
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608612
Röckner, M., & Wang, F. - Y. (2004). On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society , 36(1), 95-104. doi:10.1112/S002460930300273X
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606483
Bogachev, V. I., Da Prato, G., Röckner, M., & Sobol, Z. (2004). Global gradient bounds for dissipative diffusion operators. Comptes Rendus Mathematique, 339(4), 277-282. doi:10.1016/j.crma.2004.05.016
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607633
Röckner, M., & Sobol, Z. (2004). A new approach to Kolmogorov equations in infinite dimensions and applications to stochastic generalized Burgers equations. Comptes Rendus Mathematique, 338(12), 945-949. doi:10.1016/j.crma.2004.03.024
PUB | DOI | WoS
 
2004 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1877234
Da Prato, G., & Röckner, M. (2004). Invariant Measures for a Stochastic Porous Medium Equation. In H. Kunita, S. Watanabe, & Y. Takahashi (Eds.), Advanced studies in pure mathematics: Vol. 41. Stochastic Analysis and Related Topics (pp. 13-29). Tokyo: Mathematical Soc. of Japan. doi:10.2969/aspm/04110013
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607410
Bogachev, V. I., Da Prato, G., & Röckner, M. (2004). Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics, 69(3), 321-325.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607686
Da Prato, G., & Röckner, M. (2004). Weak solutions to stochastic porous media equations. Journal of Evolution Equations, 4(2), 249-271. doi:10.1007/s00028-003-0140-9
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
Röckner, M., & Zhang, T. S. (2004). Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences, 40(2), 385-427. doi:10.2977/prims/1145475808
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607414
Bogachev, V. I., Röckner, M., & Wang, F. - Y. (2004). Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics, 248(2), 335-355. doi:10.1007/s00220-004-1096-5
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai, S., & Röckner, M. (2004). Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability, 32(1B), 1100-1139.
PUB | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung